# SDR S642004F00000

- Difficulty date: March 25, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N295PC
- Make and model: Pilats PC1245
- Aircraft serial: 295
- Engine: Pwa PT6A60A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: 9603001153
- Part serial: F9921726
- Condition: Inoperative
- Location: Hyd System
- Part time: 865 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SMOKING AT LT WING FAIRING EDGES.  FAIRING PULLED, FOUND HYD PKG SOFT START RESISTOR SMOKED AS WELL AS LARGE BLACK AREA ON FUSELAGE BLACK.  INSIDE OF WING FAIRING BURNED AND BUBBLED ON OUTSIDE.  INSTALLED NEW RESISTOR AND NEW HYD UNIT SELECT RELAY.  PULLED NR 4 CABIN CENTER LINE FLOOR.  FOUND HYD UNIT 100-AMP CB POPPED.  100 AMP CB RESET.  BATT SELECTED ON.  PUMP DID NOT RUN AND RESISTOR STARTED HEATING. BATT OFF.  CALLED TECH SUPPORT.  HYD PKG AND ACCUMULATOR PULLED.  CLEANED SIDE OF FUSELAGE AND FOUND ONLY SLIGHT DISCOLORATION TO PAINT.  NO DAMAGE TO SKIN.  REPLACED HYD CNTRL RELAY, HYD PKG, ACCUMULATOR, SOFT START RESISTOR, COMPLIED WITH SEVERAL GEAR SWINGS, NO PROBLEM NOTED.
